| Model Number |
LF-V |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that "coating on insertion tube peeled off" was caused by stress of repeated use, external factors, or handling.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation videoscope exhibited the coat of the image guide snake pipe is peeled off (more than 1mm2).There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.